# SDR 9519029310

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- Engine: Pwa JT8D217
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Ff Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL FLOW WAS 3,000 PPH GREATER IN CLIMB AND 1,000 PPH GREATER IN CRUISE THAN NR 1 ENIGNE.  NR 2 ENGINE FUEL USEAGE WAS 1,000 LBS MORE ON LEVEL OFF WHEN CHECKED WITH THE FUEL QUANTITY SYSTEM.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL FLOW TRANSMITTER, RUNUP AND LEAK CHECK WAS SATISFACTORY.
